7 months old baby

Question: I used ajwain on chest afterthat my had redness on her chest

1 Answers
Question
Answer: Hi,it should not be because if ajeaun but better to stop using it.
Similar Questions with Answers
Question: It had been 7 days, and my baby had not pooped?? I have applied ajwain and asafoetida on his stomach. Even i have ajwain daily. What to do??
Answer: Hello! If the baby is on breastmilk only then it is nothing to worry but if you find the baby to be uncomfortable then talk to the doctor and get a medicine. Or else wait for a day or two and then consult the doctor. Take care
»Read All Answers
Question: Used ajwain on my baby chest afterthat she had redness on chest
Answer: Hi dear avoid using it as may be ur baby got an allergy. Also make sure to make baby wear cotton cloths. As any mixed fabric gives rashes. Do make baby take bath after body massage.
»Read All Answers
Question: I used heated omam covered with cloth is given to my baby chest afterthat she had redness on her chest is it normal or not
Answer: Hello dear please check for the temperature of the cloth, as baby chest got red because of more heat of the cloth. Please check for the temperature, as it should not be too hot.
»Read All Answers